Alert archive / Illinois / Flash Flood Warnings in 2004
Flash Flood Warning 2, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at May 9, 2004, 7:13 PM CDT for Kane County, Kendall County, Will County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2004, 7:13 PM CDT (00:13 UTC)
- Expired
- May 9, 2004, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
Counties Kane County, IL, Kendall County, IL, Will County, IL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 903 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLOT 100014
FFWLOT
ILC089-093-197-100315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO IL
713 PM CDT SUN MAY 9 2004
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KANE COUNTY...KENDALL COUNTY AND
NORTHERN WILL COUNTY IN NORTHEAST ILLINOIS
* UNTIL 1015 PM CDT
* AT 713 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
ALONG ROADS IN NORTHERN KENDALL COUNTY.
BE ESPECIALLY CAUTIOUS AT NIGHT...AND WATCH FOR FLOODED ROADS.
LAT...LON 4179 8861 4164 8861 4161 8860 4155 8860
4154 8828 4170 8808
$$
WILSON
NNNN3 follow-up statements
000 WGUS73 KLOT 100104 FFSLOT ILC089-093-197-100400- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO IL 758 PM CDT SUN MAY 9 2004 UNTIL 1100 PM CDT... AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAINS CONTINUING ACROSS NORTHERN WILL AND CENTRAL KENDALL COUNTY ILLINOIS. SPECIFICALLY FROM YORKVILLE TO JOLIET ILLINOIS. THE NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS RAINFALL AMOUNTS OF 1.75 INCHES TO 2.00 INCHES DURING THE LAST HOUR NEAR YORKVILLE ILLINOIS. THE COOP OBSERVER REPORTS 1.77 INCHES IN YORKVILLE ILLINOIS. THE TOWNS OF YORKVILLE...SUGAR GROVE...PLANO...PLAINFIELD AND FOOVILLE ARE IN THE AREA OF THIS FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF IN A FLOOD PRONE AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG CREEKS AND STREAMS ARE ESPECIALLY VULNERABLE TO THE EFFECTS OF FLASH FLOODING. DO NOT ATTEMPT TO CROSS FLOODED AREAS BY FOOT OR AUTOMOBILE. MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE INTO AREAS IN WHICH WATER COVERS THE ROADWAY. IT ONLY TAKES TWO FEET OF WATER TO WASH MOST VEHICLES AWAY INCLUDING SUVS AND PICKUPS. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. REPORT FLASH FLOODING TO YOUR LOCAL ESDA...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY TUNED FOR LATER STATEMENTS. LAT...LON 4180 8858 4161 8859 4157 8798 4168 8816 $$ WILSON NNNN
000 WGUS73 KLOT 100109 CCA FFSLOT ILC089-093-197-100400- FLASH FLOOD STATEMENT...CORRECTION NATIONAL WEATHER SERVICE CHICAGO IL 758 PM CDT SUN MAY 9 2004 FLASH FLOOD WARNING CONTINUES THROUGH 1015 PM CDT FOR KANE...KENDALL AND WILL COUNTIES IN NORTHEAST ILLINOIS. AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAINS CONTINUING ACROSS NORTHERN WILL AND CENTRAL KENDALL COUNTY ILLINOIS. SPECIFICALLY FROM YORKVILLE TO JOLIET ILLINOIS. THE NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS RAINFALL AMOUNTS OF 1.75 INCHES TO 2.00 INCHES DURING THE LAST HOUR NEAR YORKVILLE ILLINOIS. THE COOP OBSERVER REPORTS 1.77 INCHES IN YORKVILLE ILLINOIS. THE TOWNS OF YORKVILLE...SUGAR GROVE...PLANO...PLAINFIELD AND FOOVILLE ARE IN THE AREA OF THIS FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF IN A FLOOD PRONE AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG CREEKS AND STREAMS ARE ESPECIALLY VULNERABLE TO THE EFFECTS OF FLASH FLOODING. DO NOT ATTEMPT TO CROSS FLOODED AREAS BY FOOT OR AUTOMOBILE. MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE INTO AREAS IN WHICH WATER COVERS THE ROADWAY. IT ONLY TAKES TWO FEET OF WATER TO WASH MOST VEHICLES AWAY INCLUDING SUVS AND PICKUPS. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. REPORT FLASH FLOODING TO YOUR LOCAL ESDA...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY TUNED FOR LATER STATEMENTS. LAT...LON 4180 8858 4161 8859 4157 8798 4168 8816 $$ WILSON NNNN
000
WGUS73 KLOT 100213
FFSLOT
ILC089-093-197-100515-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
910 PM CDT SUN MAY 9 2004
THE HEAVY RAINFALL AND FLOOD THREAT HAS ENDED ACROSS THE WARNED AREA.
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR
KANE...KENDELL...AND WILL COUNTY.
PERSONS IN THESE COUNTIES SHOULD STILL BE ALERT FOR ANY REMAINING
AREAS OF HIGH WATERS.
LAT...LON 4175 8829 4136 8755 4131 8815 4145 8827
4150 8858 4196 8863
$$
FISHER
NNNNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at May 9, 3:20 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, May 9, 3:20 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO IL 320 PM CDT SUN MAY 9 2004 .PUBLIC DISCUSSION FOR GRIDS/ZONES... SHORT TERM...(TNGT AND MON) COMPACT MESOSCALE CONVECTIVE VORT CONTS TO MOV ENE ACROSS SERN WI..WITH TAIL CURLING S AND SW THRU CHI METRO AREA TO IL RIVER. UNSTABLE AIRMASS IN PLACE S OF WMFNT DRAPED ACROSS SRN WI AND XTRM NERN CORNER OF IL. THO SUPRESSED FURTHER S INTO CWA...TSRA DVLPG DOWN LN OF ENHANCED CONVERGENCE. VORT TO MOVE OUT OVR LK MI DURG REST OF AFTERNOON...ENDING IMMEDIATE THREAT OF STORMS. NEXT THREAT IS MCV TRACKING NE FM S CNTRL IL. SAT SHOWS ENHANCED CU FIELD QUAD CITIES VC WITH A FEW RADAR ECHOES STARTING TO SHOW UP. WI VORT AND IA VORT BOTH SHOW UP IN SOME FASHION IN VORTICITY PROGS...WITH IA MAX TO MOV ACROSS NRN IL THIS EVE. GIVEN UNSTABLE AIR IN PLACE THERE IS POTENTIAL TSRA TO DVLP/MOV INTO NRN IL DURG THE LATE AFTERNOON AND EVE WITH UVV AND HEATING...THO LTL/NO SFC FOCUS SO ONLY EXPECT ISOLD TO SCT COVERAGE. SRN PORTION OF CDFNT TO SLOLY APPREACH FA FM NW LATE TNGT AND MON AS UPR TROF PROGRESSES TO CNTRL CANADA...WITH FRONT INTO SRN WI AND NW IL BY 00Z TUE. CONT CHC OF TSRA MON AHEAD OF CDFNT WITH WARM UNSTABLE AIR IN PLACE. TEMPS AGAIN 80S ACROSS FA MON WITH CONT SWRLY FLO. TRS LONG TERM...(MON NGT THROUGH SUN) COLD FRONT CONTINUES TO SAG INTO CWA TUE NIGHT BEFORE STALLING ACROSS SOUTHERN CWA...OR JUST SOUTH OF IT. ETA/NGM/GFS ALL INDICATE WEAK S/WV AND VORT MAX PROGGED ACROSS SE IOWA 00Z TUE...WHICH MOVES SLOWLY ALONG BAROCLINIC ZONE ACROSS IL/NW IND TUE NGT. SFC DEWPOINTS POOL IN 60-65 DEG F RANGE AHEAD OF FRONT...WITH META FCST SOUNDINGS INDICATING AROUND 1500 J/KG AND NO CAP. ONLY CHC POPS WARRANTED ATTM HOWEVER...AS LOW LEVEL WIND FIELD AND ASSOCIATED CONVERGENCE WEAK...AND AFFOREMENTIONED S/WV IS DAMPING AS IT MOVES INTO RISING HEIGHTS TO THE EAST. UPPER PATTERN BECOMES MORE AMPLIFIED TUES AHEAD OF DEVELOPING WESTERN TROUGH...WITH DEEP LAYER SOUTHERLY FLOW PUSHING FRONT BACK NORTH OF THE FA DURG THE DAY...WITH CHC POPS FOR TSRA VCNTY FNT. DRY WX EXPECTED TUE NGT. INCRSG GULF MOISTURE INTO WED WITH WEAK S/WV INDICATED BY GFS LIFTING UP MS VLY WED NGT. WILL BRING LOW CHC POPS BACK IN DURG DAY HOWEVER...TO BLEND WITH SURROUNDING WFO GRIDS. COLD FRONT FINALLY MOVES THROUGH CWA FRI MORNING...THOUGH SLOWS UP ACROSS SOUTHERN PORTIONS INTO FRI NGT. WILL HANG ON TO LOW CHC POP THERE...THEN DRY ENTIRE FA SAT AND SUN. TEMP WISE...COOLER NORTH TUES WITH WIND OFF LAKE NORTH OF FRNT. WARMER WED AND THU AS FNT PUSHES NORTH...THOUGH MOIST FLOW OFF AND MS VLY S/WV LIKELY TO INCRS AMOUNT OF CLOUD COVER. RATZER && .AVIATION DISCUSSION FOR 18Z TAFS... CONVECTIVELY INDUCDED VORT MAX TRACKING ENE AT 30KT FM SW WI TO BE AT LK MI SHORE BY 21Z. MAIN FOCUS FOR TSRA WILL BE ALONG AND N OF WNFMT DRAPED ACROSS FAR SRN WI AND DIPPING SEWRD ACROSS XTRM NE CORNER OF IL. THIS LEAVES TERMINALS WITH LO THREAT THUS NO INCLUSION IN TAFS. ANOTHER MCV IN S CNTRL IA MOVG ENE AT 20 KTS. MODELS BRING THIS VORT MAX ACROSS MS RIVER BTWN DVN AND BRL BY 00Z. WITH UNSTABLE AIRMASS IN PLACE ACROSS TERMINALS POTENTIAL FOR LATE AFTERNOON AND EVENING TSRA THO SFC FOCUS MISSING ATTM. AGAIN...DUE TO UNCERTAINTY NO MENTION IN CURRENT TAFS. SW SFC WINDS TO PERSIST THRU PD...WITH SOME DEC DUE DECOUPLING AFTER SUNSET. TRS && .LOT...WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LK MI...NONE.
Hazardous weather outlook, May 9, 5:00 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO IL 500 PM CDT SUN MAY 9 2004 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-019 -101100- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 500 PM CDT SUN MAY 9 2004 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. AREAS NORTHEAST OF A LINE FROM PONTIAC TO VALPARAISO WOULD SEEM TO HAVE THE HIGHEST CHANCES OF ANY SEVERE STORMS. A WARM UNSTABLE AIRMASS COVERS THE AREA. SCATTERED THUNDERSTORMS DEVELOPING OVER WESTERN ILLINOIS LATE THIS AFTERNOON WILL MOVE NORTHEAST THROUGH 8 PM BEFORE DISSIPATING. THE STRONGEST STORM COULD PRODUCE LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES INTO A MODERATELY UNSTABLE AIRMASS OVER NORTHERN ILLINOIS AND NORTHWEST INDIANA. THUNDERSTORMS MAY CONTINUE INTO TUESDAY BUT SEVERE STORMS ARE NOT EXPECTED TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS AGAIN TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MIGHT BE NEEDED THIS EVENING AND AGAIN MONDAY AFTERNOON AND MONDAY NIGHT. && NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE) LMZ740>746-766-101100- WINTHROP HARBOR IL TO NEW BUFFALO MI- LAKE MICHIGAN- 500 PM CDT SUN MAY 9 2004 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. A WARM UNSTABLE AIRMASS COVERS THE AREA. SCATTERED THUNDERSTORMS DEVELOPING OVER WESTERN ILLINOIS LATE THIS AFTERNOON WILL MOVE NORTHEAST THROUGH 8 PM BEFORE DISSIPATING. THE STRONGEST STORM COULD PRODUCE LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES INTO A MODERATELY UNSTABLE AIRMASS OVER NORTHERN ILLINOIS AND NORTHWEST INDIANA. THUNDERSTORMS MAY CONTINUE INTO TUESDAY BUT SEVERE STORMS ARE NOT EXPECTED TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS AGAIN TUESDAY THROUGH FRIDAY. && NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)
In the hours before
Special weather statement, May 9, 3:18 PM CDT, 3 hours 55 minutes before
ILZ005-ILZ006-ILZ012-ILZ013-ILZ014-ILZ020-ILZ022-100000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO IL 318 PM CDT SUN MAY 9 2004 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED ALL COUNTIES IN SEVERE THUNDERSTORM WATCH 170. COUNTIES CLEARED INCLUDE: IN ILLINOIS: COOK...DU PAGE...KANE...KENDALL...LAKE...MCHENRY...WILL... THIS INCLUDES THE CITIES OF...AURORA...CHICAGO...JOLIET... NAPERVILLE...WAUKEGAN...WOODSTOCK...YORKVILLE...
Special weather statement, May 9, 3:20 PM CDT, 3 hours 53 minutes before
ILZ005-ILZ006-ILZ012-ILZ013-ILZ014-ILZ020-ILZ022-INZ001-INZ002-100000 - SPECIAL WEATHER STATEMENT RETRANSMISSION NATIONAL WEATHER SERVICE CHICAGO IL 320 PM CDT SUN MAY 9 2004 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED ALL COUNTIES IN SEVERE THUNDERSTORM WATCH 170. COUNTIES CLEARED INCLUDE: IN ILLINOIS: COOK...DU PAGE...KANE...KENDALL...LAKE...MCHENRY...WILL... IN INDIANA: LAKE...PORTER... THIS INCLUDES THE CITIES OF...AURORA...CHICAGO...GARY...JOLIET... NAPERVILLE...VALPARAISO...WAUKEGAN...WOODSTOCK...YORKVILLE...
Special weather statement, May 9, 4:29 PM CDT, 2 hours 44 minutes before
>ILZ005-ILZ006-ILZ012-ILZ013-ILZ014-ILZ020-ILZ022-INZ001-INZ002- 092141- SPECIAL WEATHER STATEMENT...RETRANSMISSION NATIONAL WEATHER SERVICE CHICAGO IL 429 PM CDT SUN MAY 9 2004 ILZ005-006-012>014-020-022-INZ001-002-092141- THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED ALL COUNTIES IN SEVERE THUNDERSTORM WATCH 170. COUNTIES CLEARED INCLUDE: IN ILLINOIS: COOK...DU PAGE...KANE...KENDALL...LAKE...MCHENRY...WILL... IN INDIANA: LAKE IN...PORTER... THIS INCLUDES THE CITIES OF...AURORA...CHICAGO...GARY...JOLIET... NAPERVILLE...VALPARAISO...WAUKEGAN...WOODSTOCK...YORKVILLE...
Local storm report, May 9, 5:40 PM CDT, 1 hour 33 minutes before
CHIWRKLSR 0000
TTAA00 KLOT DDHHMM
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
540 PM CDT SUN MAY 9 2004
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0536 PM SERENA IL 1.00 INCH HAIL
05/09/04 LASALLE LARGE QUARTER SIZE
HAIL REPORTED BY
PUBLIC.Local storm report, May 9, 6:48 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
648 PM CDT SUN MAY 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
&&
WENLocal storm report, May 9, 6:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
652 PM CDT SUN MAY 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL CRETE 41.45N 87.62W
05/09/2004 0.75 INCH WILL IL PUBLIC
0623 PM HAIL STREAMWOOD 42.02N 88.17W
05/09/2004 0.75 INCH COOK IL PUBLIC
0620 PM HAIL STREAMWOOD 42.02N 88.17W
05/09/2004 0.75 INCH COOK IL PUBLIC
0605 PM HAIL BELVIDERE 42.25N 88.85W
05/09/2004 1.00 INCH BOONE IL PUBLIC
0536 PM HAIL 10 NE OTTAWA 41.45N 88.70W
05/09/2004 1.00 INCH LA SALLE IL PUBLIC
HAIL OCCURRED IN THE TOWN OF SERENA.
&&
WENThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:15 PM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kendall, Will | 45 min |
| May 9, 7:47 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 28 min |
| May 9, 7:58 PM CDT | Special Marine Warning | LOT | 92 min | |
| May 9, 7:58 PM CDT | Special Marine Warning | LOT | 92 min | |
| May 10, 4:46 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Lee | 44 min |
| May 10, 5:09 PM CDT | Tornado Warning | LOT | DeKalb, Lee | 36 min |
| May 10, 5:21 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 39 min |
| May 10, 5:36 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 39 min |
| May 10, 5:41 PM CDT | Tornado Warning | LOT | Kane | 49 min |
| May 10, 6:10 PM CDT | Severe Thunderstorm Warning | LOT | Livingston | 35 min |
| May 10, 6:10 PM CDT | Tornado Warning | LOT | Iroquois | 20 min |
Nearby
Flash Flood Warnings in Illinois, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.